MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION; J-PLASMA PRECISE HANDPIECE

APYX MEDICAL CORPORATION RENUVION; J-PLASMA PRECISE HANDPIECE
Model Number BVX-330B
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6), the patient presented with several burns of various sizes on the right flank that first appeared 3 weeks after the surgical procedure.The investigation concluded that the reported issue is associated with poor surgical technique.There was no reported malfunction of the device.

Brand Name
RENUVION
Common Device Name
J-PLASMA PRECISE HANDPIECE
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key11242774
Report Number3007593903-2021-00001
Device Sequence Number19762578
Product Code GEI
UDI-Device Identifier00607151010157
UDI-Public00607151010157
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K183610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model NumberBVX-330B
Device Catalogue NumberBVX-330B
Device Lot Number0120E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROAIRE LIPOSUCTION; VASER LIPOSUCTION
Outcome Attributed to Adverse Event Disability;